MathSciNet Relay Station
MathSciNet bibliographic data
MR2346452 35J60
Le Gruyer, E. On absolutely minimizing Lipschitz extensions and PDE $\Delta_\infty(u)=0$. NoDEA Nonlinear Differential Equations Appl. 14 (2007), no. 1-2, 29–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement